Alert archive / Wyoming / High Wind Watches in 2015
High Wind Watch 8, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Feb 1, 2015, 4:22 AM MST for 4 counties in Wyoming. It took effect at Feb 2, 2015, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 1, 2015, 4:22 AM MST (11:22 UTC)
- In effect from
- Feb 2, 2015, 11:00 PM MST
- Expired
- Feb 2, 2015, 2:41 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 11.4 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2099 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
222 WWUS75 KCYS 011122 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 422 AM MST SUN FEB 1 2015 ...STRONG WINDS POSSIBLE FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING MONDAY NIGHT... .A PATTERN THAT IS FAVORABLE FOR WINDY CONDITIONS WILL RETURN TO SOUTHEAST WYOMING OVER THE NEXT FEW DAYS. A SERIES OF WEATHER DISTURBANCES WILL MOVE OVER THE ROCKIES THROUGH EARLY NEXT WEEK AND WILL STRENGTHEN THE LOW LEVEL PRESSURE GRADIENT ACROSS SOUTHEAST WYOMING. THE MAIN CONCERN FOR STRONG WINDS WILL BE MONDAY NIGHT THRU TUESDAY AFTERNOON AS GUSTS OF 60 TO 65 MPH ARE POSSIBLE IN THE WIND PRONE AREAS NEAR ARLINGTON...BORDEAUX AND IN THE SOUTHERN LARAMIE RANGE. WINDS WILL BE ON THE INCREASE LATE TONIGHT THROUGH MONDAY MORNING AS WELL...HOWEVER GUSTS WILL BE LESS AT 50 TO 55 MPH. WYZ106-110-116-117-020600- /O.NEW.KCYS.HW.A.0008.150203T0600Z-150203T2000Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 422 AM MST SUN FEB 1 2015 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. * TIMING...WINDS WILL INCREASE MONDAY EVENING AND MAY BECOME STRONG THROUGH THROUGH EARLY TUESDAY AFTERNOON. * WINDS...WEST TO SOUTHWEST AT 35 TO 45 MPH GUSTING TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25 BETWEEN CHEYENNE AND WHEATLAND...AND ALONG INTERSTATE 80 IN THE ARLINGTON AREA AND BETWEEN CHEYENNE AND LARAMIE COULD BE IMPACTED. STRONG CROSS WINDS ARE POSSIBLE AND MAY RESULT IN AN INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ RJM
2 follow-up statements
791 WWUS75 KCYS 012122 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 222 PM MST SUN FEB 1 2015 ...STRONG WINDS POSSIBLE FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING LATE TONIGHT AND AGAIN ON MONDAY NIGHT... .A PATTERN THAT IS FAVORABLE FOR WINDY CONDITIONS WILL RETURN TO SOUTHEAST WYOMING OVER THE NEXT FEW DAYS. A SERIES OF WEATHER DISTURBANCES WILL MOVE OVER THE ROCKIES THROUGH EARLY NEXT WEEK AND WILL STRENGTHEN THE LOW LEVEL PRESSURE GRADIENT ACROSS SOUTHEAST WYOMING. THE MAIN CONCERN FOR STRONG WINDS WILL BE MONDAY NIGHT THRU TUESDAY AFTERNOON AS GUSTS OF 60 TO 65 MPH ARE POSSIBLE IN THE WIND PRONE AREAS NEAR ARLINGTON...BORDEAUX AND IN THE SOUTHERN LARAMIE RANGE. A MORE MARGINAL HIGH WIND EVENT IS EXPECTED TONIGHT IN THE ARLINGTON AREA WITH GUSTS TO AROUND 60 MPH EXPECTED. WYZ110-021200- /O.NEW.KCYS.HW.W.0007.150202T0400Z-150202T1900Z/ /O.CON.KCYS.HW.A.0008.150203T0600Z-150203T2000Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 222 PM MST SUN FEB 1 2015 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON MST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON MST MONDAY. * TIMING...WINDS WILL INCREASE MONDAY EVENING AND MAY BECOME STRONG THROUGH THROUGH EARLY TUESDAY AFTERNOON. * WINDS...WEST TO SOUTHWEST AT 35 TO 45 MPH GUSTING TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25 BETWEEN CHEYENNE AND WHEATLAND...AND ALONG INTERSTATE 80 IN THE ARLINGTON AREA AND BETWEEN CHEYENNE AND LARAMIE COULD BE IMPACTED. STRONG CROSS WINDS ARE POSSIBLE AND MAY RESULT IN AN INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ106-116-117-021200- /O.CON.KCYS.HW.A.0008.150203T0600Z-150203T2000Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 222 PM MST SUN FEB 1 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... * TIMING...WINDS WILL INCREASE MONDAY EVENING AND MAY BECOME STRONG THROUGH THROUGH EARLY TUESDAY AFTERNOON. * WINDS...WEST TO SOUTHWEST AT 35 TO 45 MPH GUSTING TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25 BETWEEN CHEYENNE AND WHEATLAND...AND ALONG INTERSTATE 80 IN THE ARLINGTON AREA AND BETWEEN CHEYENNE AND LARAMIE COULD BE IMPACTED. STRONG CROSS WINDS ARE POSSIBLE AND MAY RESULT IN AN INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HAHN
716 WWUS75 KCYS 020941 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 241 AM MST MON FEB 2 2015 ...STRONG WINDS EXPECTED OVER THE WIND PRONE AREAS OF SOUTHEAST WYOMING THROUGH THIS MORNING AND THEN AGAIN TONIGHT THROUGH TUESDAY... .A PATTERN THAT IS FAVORABLE FOR WINDY CONDITIONS WILL RETURN TO SOUTHEAST WYOMING OVER THE NEXT FEW DAYS. STRONG WINDS WITH GUSTS TO 60-65 MPH HAVE BEEN OCCURRING OVER THE ARLINGTON AREA AND THIS WILL CONTINUE THROUGH THE MORNING. A BRIEF DECREASE IN THE WINDS IS EXPECTED THIS AFTERNOON THROUGH THE EVENING. WINDS WILL INCREASE ONCE AGAIN LATE THIS EVENING THROUGH TUESDAY MORNING AND WILL SPREAD TO THE OTHER WIND PRONE AREAS OF BORDEAUX AND THE SOUTHERN LARAMIE RANGE. WINDY CONDITIONS WILL CONTINUE THROUGH TUESDAY AFTERNOON BEFORE THE PRESSURE GRADIENT WEAKENS. WYZ110-022300- /O.CAN.KCYS.HW.A.0008.150203T0600Z-150203T2000Z/ /O.EXT.KCYS.HW.W.0007.000000T0000Z-150203T2200Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 241 AM MST MON FEB 2 2015 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM MST TUESDAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS MORNING. A BRIEF DECREASE IN THE WINDS WILL OCCUR THIS AFTERNOON THROUGH THE EARLY EVENING BEFORE STRONG WINDS RETURN AGAIN BY TONIGHT. * WINDS...WEST TO SOUTHWEST AT 35 TO 45 MPH GUSTING TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 80 IN THE ARLINGTON AREA WILL BE IMPACTED. STRONG CROSS WINDS ARE EXPECTED AND WILL RESULT IN AN INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ106-116-117-022300- /O.UPG.KCYS.HW.A.0008.150203T0600Z-150203T2000Z/ /O.NEW.KCYS.HW.W.0008.150203T0600Z-150203T2200Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 241 AM MST MON FEB 2 2015 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 3 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL INCREASE BY EARLY TONIGHT AND WILL BE STRONG THROUGH EARLY TUESDAY AFTERNOON. * WINDS...WEST TO SOUTHWEST AT 35 TO 45 MPH GUSTING TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25 BETWEEN CHEYENNE AND WHEATLAND...AND ALONG INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE WILL BE IMPACTED. STRONG CROSS WINDS ARE EXPECTED AND WILL RESULT IN AN INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 31, 10:56 PM MST, 5 hours 26 minutes earlier.
Area forecast discussion, Jan 31, 10:56 PM MST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1056 PM MST SAT JAN 31 2015 .UPDATE... ISSUED AT 756 PM MST SAT JAN 31 2015 SOUTHERN STREAM DISTURBANCE CONTINUES TO PUSH NORTHEAST AND OUT OF THE AREA. SNOW HAS GENERALLY ENDED ACROSS THE NEBRASKA PANHANDLE A SUBSIDENCE SETS IN BEHIND THIS DISTURBANCE...HOWEVER A COLD FRONT AND NORTHERN STREAM DISTURBANCE IS QUICKLY FOLLOWING AS IS MOVES INTO THE FORECAST AREA. SNOW SHOWERS ALREADY DEVELOPING OVER SOUTHEAST WYOMING AND WILL QUICKLY SPREAD INTO THE PANHANDLE THIS EVENING. MAINLY LOOKING FOR SCATTERED SNOW SHOWERS TONIGHT WITH VERY LITTLE IN THE WAY OF SNOW ACCUMULATION. COULD SEE AN INCH OR SO OF SNOW IN A FEW LOCATIONS BUT WILL BE ABOUT IT. SNOW WILL MOSTLY END BY SUNRISE SUNDAY AS THE DISTURBANCE QUICKLY MOVES SOUTHEAST INTO THE PLAINS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 324 PM MST SAT JAN 31 2015 DISORGANIZED SPLIT FLOW PATTERN UNDERWAY ACROSS THE INTERMOUNTAIN WEST AS UPPER-LOW CUTS OFF NR THE BAJA OF CALIFORNIA. TWO SHORTWAVES EMBEDDED WITHIN NRN STREAM NORTHWEST FLOW HAVE BEEN THE DOMINANT FEATURES TODAY AND WILL BE AGAIN TONIGHT. FIRST SHORTWAVE TROF THAT WAS AT LEAST IN PART THE REASON FOR -SN LAST NT AND EARLIER TODAY WAS SLOWLY DEPARTING THIS AFTERNOON. WELL DEFINED TROF AXIS EVIDENT ON SATELLITE IMAGERY BY SHARP BACK EDGE OF CLOUD COVER THAT AT 20Z EXTENDED FROM AROUND LUSK TO LARAMIE/CHEYENNE. POCKETS OF -SN WERE STILL FALLING AHEAD OF THIS FTR OVR THE CENTRAL AND SRN NEBRASKA PANHANDLE. MOST AREAS HAD RECEIVED AROUND AN INCH OF NEW SNOW TODAY WITH LOCALLY UP TO A COUPLE OF INCHES IN THE WILDCAT HILLS AND NR ALLIANCE. WILL SEE A GRADUALLY DECREASE W-E IN BOTH COVERAGE AND INTENSITY AS THE TROF AXIS MARCHES EAST THRU THE REST OF THE AFTERNOON. PERHAPS UP TO ANOTHER INCH WILL FALL IN THESE AREAS THIS AFTERNOON. THE 2ND SHORTWAVE TROF QUICK ON THE HEELS OF THE DEPARTING 1ST ONE...WILL DIVE SOUTHEAST TONIGHT AND COMBINE WITH DEEPENING OF THE COLDER AIR MASS TO BOOST SNOW CHANCES AGAIN TONIGHT. MOST AREAS WILL SEE AN ADDITIONAL SHOT OF LIGHT SNOW TONIGHT AS A RESULT...WITH PERHAPS LOCALLY ANOTHER INCH OR TWO TONIGHT. SNOWFALL RATES WILL JUST NOT BE HIGH ENOUGH TO PRODUCE MUCH OF AN IMPACT...THOUGH SOME SLICK ROADS WILL BE A POSSIBILITY LATER TONIGHT. THIS 2ND SHORTWAVE WILL DEPART INTO THE PLAINS QUICKLY SUNDAY BRINGING AN END TO SNOW CHANCES EARLY. CLOUDS WILL DECREASE ON SUNDAY ALLOWING MORE SUNSHINE THAN RECENT DAYS. MORE SUN WILL DO LITTLE TO HELP TEMPS RECOVER HOWEVER AS THE COLDER AIR MASS HOLDS HIGH TEMPERATURES IN THE 20S TO MAYBE AROUND 30F. FOCUS SHIFTS TO HIGH WIND POTENTIAL FOR SUNDAY NT AND AGAIN ON MONDAY NT AS A SERIES OF SHORTWAVES TRAVERSE THE NORTHWEST FLOW. THE SUNDAY NT EVENT LOOKS FAIRLY MARGINAL AT THIS POINT...AS LLVL KCAG- KCPR HEIGHTS INCREASE TO AROUND 55 METERS. IN FACT...12Z MODEL DATA HAS BACKED OFF SOMEWHAT ON LLVL GRADIENTS COMPARED TO THE 00Z RUN. THE BIGGER EVENT LOOKS TO BE MONDAY NT WHERE LLVL KCAG-KCPR GRADIENTS CLIMB TO AROUND 70 METERS AT THE SAME TIME THAT THE NOSE OF AN ANTICYCLONIC 115 KNOT H3 JET STREAK MOVES IN. FOR NOW WILL HOLD OFF ON A WIND HIGHLIGHT AND WILL LET NEXT SHIFT GIVE 00Z DATA ANOTHER LOOK. CONFIDENCE IS GREATEST ON THE MONDAY NT EVENT. OTHERWISE...THE SNOWY/SIERRA MADRE RANGE CAN EXPECT FAIRLY PERSISTENT LIGHT SNOW AS FAVORABLE OROGRAPHIC FLOW COMBINES WITH PERIODIC BOUTS OF MID-LEVEL MOISTURE ASSOCIATED WITH THE SERIES OF SHORTWAVES. DRY...BREEZY AND WARMER CONDITIONS WILL RETURN FOR LOWER ELEVATIONS MONDAY WITH HIGHS RISING INTO THE 40S TO NR 50 EAST. .LONG TERM...(TUESDAY THROUGH SATURDAY) ISSUED AT 324 PM MST SAT JAN 31 2015 MODELS IN GENERAL AGREEMENT WITH THE OVERALL PATTERN FEATURING A GENERALLY WNW FLOW ALOFT THIS PERIOD. A MINOR SHORTWAVE WILL PASS ACROSS TUESDAY BRINGING A FEW SNOW SHOWERS TO MAINLY THE MTNS WITH OTHERWISE MILD TEMPS THAT DAY. IN THE MEANTIME A PUSH OF COLDER CANADIAN AIR WILL SINK SOUTH OUT OF CANADA AND SHOULD BEGIN MOVING INTO THE CWA LATE TUESDAY...BACKING UP AGAINST THE MTNS TUESDAY NIGHT AND WEDS. CORE OF THIS COLD AIR WILL PASS EAST OF THE CWA BUT STILL A GLANCING SHOT. FAVORABLE OVERRUNNING PATTERN AND WEAK IMPULSE SHOULD ALLOW FOR SOME LIGHT SNOW ACROSS MUCH OF THE CWA LATER TUESDAY NIGHT INTO WEDS BEFORE THE UPSLOPE FLOW ENDS BY LATE WEDS. UNDERCUT GUIDANCE TEMPS FOR WEDS ESPECIALLY EAST OF THE MTNS. THURSDAY AND FRIDAY LOOKING WARMER AND MAINLY DRY AS RIDGING TO THE WEST SHIFTS SLOWLY EAST TOWARDS THE AREA WHILE SLOWLY DEAMPLIFYING. A MORE ZONAL FLOW SETTING UP FOR NEXT WEEKEND KEEPING MILD TEMPS IN PLACE BUT SHOULD SEE AN UPTICK IN WIND. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1049 PM MST SAT JAN 31 2015 FAST MOVING UPPER LEVEL DISTURBANCE WILL PRODUCE SNOW SHOWERS OVER MUCH OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE TONIGHT BUT THE MAIN AVIATION CONCERN IS THE LOW CLOUDS. ALONG AND EAST OF THE LARAMIE RANGE INTO THE NEBRASKA PANHANDLE IFR TO MVFR CIGS WILL BE IN PLACE TONIGHT. SKIES WILL CLEAR FROM WEST TO EAST MAINLY SUNDAY MORNING. && .FIRE WEATHER... ISSUED AT 324 PM MST SAT JAN 31 2015 NO FIRE WEATHER CONCERNS INTO EARLY NEXT WEEK. AFTER A COOLER DAY ON SUNDAY...HIGH TEMPERATURES WILL RETURN TO THE 40S AND 50S FOR MONDAY AND TUESDAY. MOUNTAIN SNOW ALONG WITH BREEZY TO LOCALLY WINDY CONDITIONS WILL RETURN EARLY NEXT WEEK AS WELL. MINIMUM RELATIVE HUMIDITIES WILL NOT DROP BELOW 30 PERCENT DURING THIS PERIOD. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...SML SHORT TERM...CAH LONG TERM...RE AVIATION...SML FIRE WEATHER...CAH
Hazardous weather outlook, Jan 31, 4:48 AM MST, 23 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 448 AM MST SAT JAN 31 2015 WYZ101>119-011200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 448 AM MST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS WILL RETURN TO THE WIND PRONE AREAS OF SOUTHEAST WYOMING SUNDAY NIGHT INTO MONDAY MORNING...AND AGAIN MONDAY NIGHT THROUGH TUESDAY MORNING. WEST TO NORTHWEST WINDS GUSTING IN EXCESS OF 50 MPH ARE LIKELY ESPECIALLY BY LATE MONDAY NIGHT. PERIODS OF SNOW WILL LIKELY OCCUR MONDAY THROUGH WEDNESDAY ACROSS THE SIERRA MADRE AND SNOWY RANGES. THE SNOW COULD COMBINE WITH WINDY CONDITIONS TO PRODUCE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. NEZ002-003-019>021-054-055-095-096-011200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 448 AM MST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW WILL BE POSSIBLE OVER PORTIONS OF THE NEBRASKA PANHANDLE THIS AFTERNOON THROUGH THE EARLY EVENING. ACCUMULATIONS WILL GENERALLY BE LIGHT AND LESS THAN INCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Local storm report, Feb 1, 3:50 AM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
350 AM MST SUN FEB 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM SNOW CHADRON 42.83N 103.00W
02/01/2015 E2.0 INCH DAWES NE LAW ENFORCEMENT
ESTIMATED 1.5 TO 2 INCHES OF ACCUMULATION SINCE 6 PM
SATURDAY
&&
MAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 2:22 PM MST | High Wind Warning | CYS | Albany, Carbon | 44 hr |
Nearby
High Wind Watches in Wyoming, 2015Every high wind watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.